# SDR DXTA200601792

- Difficulty date: December 10, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N335QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600335
- Aircraft time: 10,282 hours, 8,273 cycles
- Engine: Pwa JT15D5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: 17425217
- Part serial: 02704
- Condition: Inoperative
- Location: Cockpit
- Part time: 1,860 hours, 1,550 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOTS (LT) O2 MASK WILL NOT WORK IN EMERG NR O2 FLOW.  REMOVED AND REPLACED O2 MASK. OPS CHECK GOOD IAW MM CH 35-10-01.
